# SDR FDEA201103301253

- Difficulty date: March 30, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- Aircraft time: 52,524 hours, 37,317 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630265
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBD FLAP, FORE FLAP HAS AREA AT MOST OUTBD L/E GOUGED.  REMOVED PREVIOUS REPAIR FROM LT INBD FOREFLAP IAW SRM REV 103, 51-30-2.    FABRICATED NEW REPAIR  IAW SRM 57-50-4, FIG 4 AND 57-50-2, FIG 3 INSTALLED DOUBLER IAW SRM 51-30-2 AND 57-50-4, FIG 4 AND EA 7-5750-123594.
